Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the medication for itchy rashes turning black on multiple parts of the body?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5766 Questions
Hi, my wife was prescribed Radiance-H capsules by my dermotologist. She has had 4 tablets so far, and, there have been rashes on multiple parts of the body. On left leg below the knee, and, on the rear. These rashes itch a lot, and, have turned dark red in color over the past day. The skin has become hard and is swollen like a severe allergy. In fact, these are not going away even though she has stopped the capsules for the past couple of days. She also took allegra 180 initially thinking it was an allergic reaction (3 tablets over 3 days, one per day). But, no appreciable difference. What would you prescribe to bring down the allergy and what solution for stopping the itching.
Posted Sat, 7 Dec 2013 in Skin Rash
Answered by Dr. Rahul Kumar 34 minutes later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. she has developed an allergic reaction to the prescribed medication. Only allegra will not help. she needs treatment with oral and topical steroids. As steroids are prescription drug, you must meet a dermatologist and get it prescribed. Let me know if you have any other doubts. thank you
Above answer was peer-reviewed by
Follow-up: What is the medication for itchy rashes turning black on multiple parts of the body? 14 minutes later
Why steroids? They will have side effects. These were not supposed to be complex drugs. Could there be no other non-steroid cure? Is this a side effect of radiance-h? Or,this could be something else? Although she hasn't had any other drug in between. Also, what can she apply tonight until we meet the doctor tomorrow morning?
Answered by Dr. Rahul Kumar 9 minutes later
Brief Answer: details below Detailed Answer: Hello. Don't worry Its a drug reaction only. Short term steroid just for 3 days will not have any side effect. it will give her a faster relief. Other than steroid the only treatment is allegra which already prescribed. Tonight she can apply flutivate e lotion. It is easily available in shops
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor